# SDR ASAA2022072839284

- Difficulty date: July 28, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 21,501 hours, 7,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H OVERWING EMER EXIT SIGN INOP. GROUNDED - YES. REMOVED AND REPLACED FUSE ON PSU IN RIGHT MID CABIN REF B737-900 AMM 33-51-06-960-804. OPS CHK GOOD.
